Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Weakness, vomiting, excessive hunger post intake of krimson 35 with greg sr, have irregular periods, heavy flow. Is krimson 35 sufficient?

hi im 25 years old & periods irreguler & also bleeding not stoping to long doctor told me that i m suffering from hormone problem.she prescribed me krimson 35 with greg sr.but when i take these tablets i feel very week, vomiting ,and also hungry.can i take only krimson 35 without greg sr? please give me ur valuable advice.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
From the treatment suggested by your doctor it appears that you are being treated for polycystic ovaries. In that case, you should use both the medications as they are each meant to serve a different purpose and ultimately help to regularize your cycles. Since they are hormonal treatments, you could have some systemic effects which may be compensated by intake of adequate fresh fruits, vegetables, liquids and sufficient rest. Also, maintain a healthy weight, regular exercise and avoid stress. Hope this helps.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor